# SDR DLM88981993

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- System (JASC): 2330 · Entertainment System
- Part: Switch
- Condition: Loose
- Location: Cockpit
- Component: H200792
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE, THE FLT CREW REPORTED THEY PUSHED THE P A BUTTON ON THE OVERHEAD AND SPARKS CAME FROM THE SWITCH ASSY.  CAPT RECEIVED A SHOCK.  MAINTENANCE FOUND THE SWITCH ASSY LOOSE IN THE PANEL.  SYSTEM CHECKED NORMAL AFTER TIGHTENING THE SWITCH ASSY.
